MathSciNet Relay Station
MathSciNet bibliographic data
MR357823 30A98 (30A80 46E20)
Young, Robert M. Interpolation in a classical Hilbert space of entire functions. Trans. Amer. Math. Soc. 192 (1974), 97–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement